Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Child has red bump on thigh. Applied Lotrimin. Now smaller bumps. Any ideas?

My toddler had a red bump on her inner thigh for 2 days it then swelled up to look like a donut after a night of an unusually heavy diaper. We thought it was ring worm and treated it with lotrimin and antibiotic cream for a week and it disappeared. Yesterday smaller bumps (2 not ring like) appeared in the same place. She is oblivious it is there and doesn t mind if we touch it. At it s worse it was no larger than a dime and a near perfect circle. Any ideas? Should I take her to the dr?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Surgery 's  Response
Dear Mum

thank you for such a detailed description of the bumps. It is accurate and certainly points to what is most likely a 'staphylococcal' infection. These are caused by a common bacteria. It would be wise to take her to the doctor. This is following the usual pattern of 'recurrence' which means, it appears, gets better, then appears elsewhere. It might progress onto an abscess, which is a collection of pus, if neglected. So , no panic, but do make sure your doctor has a look.


Dr Antony Robert
Pediatric surgeon
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor